# SDR AWXA0001607

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE BLOCK ON BOTTOM SIDE OF UPPER FWD LIP OF FLOORBEAM AT LBL 45.5 FOR FURTHER CRACK INSPECTION BS 520.  INSPECTED AND REPAIRED CRACK IAW EO 53-14-12 REV C.
